# SDR ASAA2016122219127

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 38,503 hours, 11,587 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ANNUNICATED ON RECALL. EXTINGUISHED WHEN SYSTEM WAS RESET.  ACFT GROUNDED. PERFORMED CONTROLLER BITE IAW FIM 21-62 TASK 801. FAULT ON RAM AIR ACTUATOR NR 2, UNABLE TO VERIFY, CLEARED AND RETESTED, NO FAULTS. INTERMITTENT, OK FOR SERVICE,
